MathSciNet Relay Station
MathSciNet bibliographic data
MR915744 (89b:54021) 54C30 (46E10)
Tereda, Toshiji Function spaces and local characters of topological spaces. Proc. Amer. Math. Soc. 102 (1988), no. 1, 202–204.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement